# SDR 07FDEA04835

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 48R CORRODED AT FRAME 58.   REMOVED CORROSION IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  CUTOUT DAMAGE IAW SRM 53-10-14.  LOCATED AND DRILLED NEW STRINGER SECTION IAW SRM 51-40-44.  FABBED COUPLING IAW 53-10-14.   ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.  INSTALLED REPAIR IAW SRM 53-10-14 FIG 201.
